GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS
In this study, we investigate commutavity of prime ring R with generalized reverse derivations F and G. Also, we proved that if L is square closed Lieideal, then L is contained in center Z (R) under given conditions in theorems.
Siberian Math. Journal,56(2),199-205.
 AL-OMARY R. M., REHMAN N., 2016 Lie Ideals and Centralizeing Mappings with Generalized
Derivations, Journal of Scientic Research and Reports, 11(3), 1-8.
 BRESAR M., 1991, On the Distance of the Composition of Two Derivations to the Generalized
Derivations, Glaskow Math. J., 33, 89-93.
 BRESAR M., VUKMAN J., 1989, On some Additive Mappings in Rings with Involution,
Aequation Math., 38, 178-185.
 POSNER E., 1957, Derivations in Prime Rings, Proc. Amer. Marh. Soc., 8, 1093-1100.
 REHMAN N., 2002, On commutativity of Rings with Generalized Derivations, Math. J.
Okayama Univ., 44, 43-49.
 REHMAN N, HANGAN, M. and AL-OMARY R. M., 2014, Centralizing Mappings, Morita
Context and Generalized (; )
Copyright (c) 2018 JOURNAL OF SCIENTIFIC PERSPECTIVES
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.
When the article is accepted for publication in the Journal of Scientific Perspectives authors transfer all copyright in the article to the Rating Academy Ar-Ge Yazılım Yayıncılık Eğitim Danışmanlık ve Organizasyon Ticaret Ltd. Şti.The authors reserve all proprietary right other than copyright, such as patent rights.
Everyone who is listed as an author in this article should have made a substantial, direct, intellectual contribution to the work and should take public responsibility for it.
This paper contains works that have not previously published or not under consideration for publication in other journals.